2019
Том 71
№ 7

All Issues

Veliky A. P.

Articles: 3
Article (Ukrainian)

Asymptotic approach to transfer of boundary conditions for systems of ordinary linear differential equations

Veliky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 507–512

Article (Ukrainian)

Asymptotic approach to the transfer of boundary conditions for linear ordinary differential equations

Korolyuk V. S., Veliky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 23–31

Article (Ukrainian)

The asymptotic solution of an optimal-control problem

Korolyuk V. S., Veliky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 364–368